Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin for the long haul?

Posted by ellen on October 23, 1999, at 19:22:25

In reply to Re: Wellbutrin for the long haul?, posted by Craig on October 23, 1999, at 18:58:22

> most of my humor/creativity is based on cynacism, irony, and a general state of being twisted. In erradicating these things, Prozac kind of dampened the creativity. I could focus and type much better, just without any verve.

*chuckle* hm. sorry about the loss of verve, though.
Well, it's easier for me to not be cynical. Yeesh.
Hadn't thought about that. I don't know that it keeps
me from a twisted sense of humor...thank goddess, I need
that to survive.

> with its amphetamine characteristics, would do anything but make you feel stupid. In my days of self-medication, amphetamines made me feel sharp, witty, downright brilliant. Maybe your side effects will subside with time.

Never did uppers other than caffeine. Couldn't
imagine why anyone would want to. (exaggerated startle; I guess
they're calling it hyperarousal these days, PTSD). Too
hyper to be any good at anything when I wuz wired.

And I don't expect the side effects to go away at this point...
been two years.

> I'm currently ramping up on Serzone, wondering if I'll become empty and uninteresting on that too...any experience there?

never even *heard* of that one, sorry.
Thanks for the response.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ellen thread:13717